OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.37 (2005) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4153

Title: Some Nonexistence Results for Systems of Nonlinear Partial Differential Inequalities
Authors: Galakhov, Evgeny
Keywords: Nonexistence
Systems of partial differential inequalities
Keywords: Nonexistence, Systems of partial differential inequalities
Issue Date: 2005
Publisher: Università degli Studi di Trieste. Dipartimento di Matematica e Informatica
Citation: Evgeny Galakhov, "Some Nonexistence Results for Systems of Nonlinear Partial Differential Inequalities", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 37 (2005), pp. 237-272.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
37 (2005)
Abstract: We obtain nonexistence results for systems of stationary and evolutional partial differential inequalities that involve p-Laplacian and similar nonlinear operators as well as gradient nonlinearities. Our proofs are based on the nonlinear capacity method.
URI: http://hdl.handle.net/10077/4153
ISSN: 0049-4704
MS Classification: 35J60
35K55
Appears in Collections:Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.37 (2005)

Files in This Item:

File Description SizeFormat
GalakhovRendMat37.pdf237.2 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.